# SDR HKGA051720111

- Difficulty date: May 17, 2011
- Submitted: July 8, 2011
- Operation: General aviation
- Aircraft: N650SB
- Make and model: Cessna 650
- Aircraft serial: 6500018
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6213011139
- Condition: Cracked
- Location: Nlg
- Part time: 7,296 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, LEFT NLG TRUNNION SUPPORT CHANNEL WAS FOUND CRACKED ON THE UPPER FLANGE.  CRACK WAS REPORTED AT LESS THAN .5 INCHES.  REPLACED WITH NEW PART.
